Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 44, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Sep 27, 2017, 9:43 AM CDT for Dimmit County, Texas. It took effect at Sep 28, 2017, 2:12 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2017, 9:43 AM CDT (14:43 UTC)
- In effect from
- Sep 28, 2017, 2:12 AM CDT
- Expired
- Oct 1, 2017, 8:40 AM CDT
- In force
- 3 days
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Dimmit County, TX
The radar
The Laughlin AFB radar (KDFX), 112 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nueces River near Asherton (ASRT2). The gauge peaked at 11.62 ft at Sep 29, 2017, 1:00 PM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08193000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
152
WGUS44 KEWX 271443
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
943 AM CDT Wed Sep 27 2017
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Nueces River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-280843-
/O.NEW.KEWX.FL.W.0044.170928T0712Z-170929T0447Z/
/ASRT2.1.ER.170928T0712Z.170928T1200Z.170928T1647Z.NO/
943 AM CDT Wed Sep 27 2017
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Nueces River Near Asherton.
* From late tonight to Thursday evening...or until the warning is cancelled.
* At 9:30 AM Wednesday the stage was 0.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Wednesday evening and continue to
rise to near 20.4 feet by around 7 AM Thursday morning.The river will fall below
flood stage by late Thursday morning.
* Impact...At 20.0 feet...Flow reaches into low areas of the flood plain with no
damage.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Asherton 18 20 0.9 Wed 09 AM 20.4 14.9 10.0 5.4 1.9
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$
sbs8 follow-up statements
233
WGUS84 KEWX 281517
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
1017 AM CDT Thu Sep 28 2017
...The flood warning continues for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-290917-
/O.EXT.KEWX.FL.W.0044.000000T0000Z-170930T0345Z/
/ASRT2.1.ER.170929T0930Z.170929T1200Z.170929T1545Z.NO/
1017 AM CDT Thu Sep 28 2017
The flood warning continues for
the Nueces River Near Asherton.
* At 9:30 AM Thursday the stage was 1.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...the river is expected to rise above flood stage by 5 am
Friday morning before cresting near 20.5 feet at 7 am Friday morning.
The river is expected to then fall below flood stage by late Friday
morning.
* Impact...At 20.0 feet...Flow reaches into low areas of the flood plain with no
damage.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Asherton 18 20 1.8 Thu 09 AM 20.5 16.6 12.1 7.7 3.2
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$
BMW750
WGUS84 KEWX 290123
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
823 PM CDT Thu Sep 28 2017
...The flood warning continues for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-291923-
/O.EXT.KEWX.FL.W.0044.000000T0000Z-171003T0600Z/
/ASRT2.1.ER.171001T1047Z.171002T0000Z.171002T1800Z.NO/
823 PM CDT Thu Sep 28 2017
The flood warning continues for the Nueces River Near Asherton.
* At 7:30 PM Thursday the stage was 4.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Sunday morning and continue to rise to
near 21.2 feet by Sunday evening. The river will fall below flood stage by
Monday early afternoon.
* Impact...At 22.0 feet...Minor lowland flooding reaches into low lying areas of
the flood plain. Livestock and equipment should be moved from vulnerable
areas.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Asherton 18 20 4.3 Thu 07 PM 7.6 14.8 20.1 20.5 18.0
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$626
WGUS44 KEWX 291435
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
935 AM CDT Fri Sep 29 2017
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Nueces River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-300835-
/O.EXT.KEWX.FL.W.0044.000000T0000Z-171004T0424Z/
/ASRT2.2.ER.171001T0022Z.171002T0600Z.171003T1624Z.NO/
935 AM CDT Fri Sep 29 2017
...Forecast flooding increased from Minor to Moderate severity...
The flood warning continues for the Nueces River Near Asherton.
* until Tuesday evening...or until the warning is cancelled.
* At 8:30 AM Friday the stage was 9.7 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast to occur
* Forecast...the river is expected to rise above flood stage by 7 pm
Saturday evening, and continue rising into moderate flood stage by
early Sunday afternoon before cresting near 24.8 feet by 1 am Monday
morning. The river is expected to fall below flood stage by late
Tuesday morning.
* Impact...At 24.0 feet...Moderate lowland flooding reaches into low lying areas
of the flood plain. Livestock should be moved from vulnerable areas.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Asherton 18 20 9.7 Fri 08 AM 16.6 22.9 24.8 21.1 14.9
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$
BMW604
WGUS84 KEWX 300117
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
817 PM CDT Fri Sep 29 2017
...The flood warning continues for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-301917-
/O.EXT.KEWX.FL.W.0044.000000T0000Z-171004T0900Z/
/ASRT2.2.ER.171001T1020Z.171002T1200Z.171003T2100Z.NO/
817 PM CDT Fri Sep 29 2017
The flood warning continues for the Nueces River Near Asherton.
* At 7:30 PM Friday the stage was 10.6 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by Sunday morning and continue to rise to
near 25.1 feet by Monday morning. The river will fall below flood stage by
Tuesday afternoon.
* Impact...At 26.0 feet...Widespread moderate lowland flooding threatens
livestock and equipment in low areas of the flood plain. Secondary roads and
bridges flood and Farm to Market 190 is threatened.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Asherton 18 20 10.6 Fri 07 PM 10.5 20.5 25.1 21.9 16.7
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$805
WGUS84 KEWX 301438
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
938 AM CDT Sat Sep 30 2017
...The flood warning continues for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-010838-
/O.EXT.KEWX.FL.W.0044.000000T0000Z-171004T0032Z/
/ASRT2.1.ER.171001T1950Z.171002T1200Z.171003T1232Z.NO/
938 AM CDT Sat Sep 30 2017
The flood warning continues for the Nueces River Near Asherton.
* At 8:30 AM Saturday the stage was 8.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river level is now not expected to rise above the moderate
category of 24 feet. However...at the present time the river level is still
expected to rise above the minor flood stage level of 20 feet by Sunday
afternoon and continue to rise to reach a slow crest of 21.5 feet by Monday
morning. Adjustments to the forecast may be necessary as there is some
uncertainty at this point whether the river level will even reach flood stage.
Stay tuned...
* Impact...At 22.0 feet...Minor lowland flooding reaches into low lying areas of
the flood plain. Livestock and equipment should be moved from vulnerable
areas.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Asherton 18 20 8.6 Sat 08 AM 17.0 21.5 20.1 14.7 9.0
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$
sbs721
WGUS84 KEWX 301917
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
217 PM CDT Sat Sep 30 2017
...The flood warning continues for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-011317-
/O.EXT.KEWX.FL.W.0044.000000T0000Z-171003T1840Z/
/ASRT2.1.ER.171001T2136Z.171002T0600Z.171003T0640Z.NO/
217 PM CDT Sat Sep 30 2017
The flood warning continues for the Nueces River Near Asherton.
* At 1:30 PM Saturday the stage was 8.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...At this time...the river level is expected to rise to just above 20 feet
by Monday morning. However...there is very low confidence that the river level will
indeed reach the minor flood level. In fact, the river level may crest well below
flood stage. We will monitor the progress of river level changes and issue the
appropriate products as needed.
* Impact...At 20.0 feet...Flow reaches into low areas of the flood plain with no
damage.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Asherton 18 20 8.9 Sat 01 PM 16.9 20.6 19.2 14.4 9.3
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$
sbs150
WGUS84 KEWX 010400
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
1100 PM CDT Sat Sep 30 2017
...The flood warning continues for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-012200-
/O.EXT.KEWX.FL.W.0044.000000T0000Z-171003T1647Z/
/ASRT2.1.ER.171002T1200Z.171002T1800Z.171003T0447Z.NO/
1100 PM CDT Sat Sep 30 2017
The flood warning continues for the Nueces River Near Asherton.
* At 10:30 PM Saturday the stage was 8.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Monday morning and continue to rise to
near 20.4 feet by Monday early afternoon. The river will fall below flood
stage by Monday before midnight.
* Impact...At 20.0 feet...Flow reaches into low areas of the flood plain with no
damage.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Asherton 18 20 8.8 Sat 10 PM 9.3 20.0 18.6 12.2 8.5
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$394
WGUS84 KEWX 011340
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
840 AM CDT Sun Oct 1 2017
...The flood warning is cancelled for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-011410-
/O.CAN.KEWX.FL.W.0044.000000T0000Z-171003T1647Z/
/ASRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
840 AM CDT Sun Oct 1 2017
The flood warning is cancelled for
the Nueces River Near Asherton.
* At 7:30 AM Sunday the stage was 8.5 feet.
* Flood stage is 20.0 feet.
* Forecast...Runoff from the rains over the last week have not made it into
the river and so the forecast has been decreased to below action stage.
The river will crest below flood stage at 10.9 feet Tuesday evening.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Asherton 18 20 8.5 Sun 07 AM 9.6 10.8 10.7 8.2 6.6
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 27, 6:26 AM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Sep 27, 6:26 AM CDT, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 626 AM CDT Wed Sep 27 2017 .AVIATION... Light to moderate rain continues at all TAF sites but AUS. AUS is a bit displaced from the best lift this morning, but can't completely rule out isolated showers and will cover this with a VCSH through 18z. The bulk of the rainfall is lifting north and the latest high- res guidance shows the heavier activity more isolated to scattered versus widespread by the early afternoon. Will mention rain prevailing for the San Antonio sites until 22z and 21z for DRT with VCSH prevailing for the remainder of the period as DRT remains in best location of lift and moisture. Ceilings are IFR at DRT/SAT with MVFR elsewhere. Should see these restrictions lasting much of the day with MVFR expected possibly into the afternoon. && .PREV DISCUSSION... /ISSUED 326 AM CDT Wed Sep 27 2017/ SHORT TERM (Today through Thursday)... Upper air analysis last evening showed a deep trough over the western half of the country with a ridge over the southern Mississippi Valley. The flow over Texas was from the southwest. At the surface, a cold front extended from Fort Worth to Sanderson to El Paso. Ahead of the front winds were from the east across our CWA. The upper level trough will lift slowly to the northeast during this period. The cold front will also move slowly toward the south taking most of the period to reach our southern border. As the front moves south an upper level short wave trough will move across Central Texas. The airmass that these features will act on will be very moist with PW 2.0 inches or higher. So, our wet pattern will continue with locally heavy rain possible especially across the western half of our CWA. Additional rainfall over the western half of the area during this period will be 2-4 inches with isolated totals up to 8 inches. The eastern half of the area will see 1/4-1 inch with the higher totals over the central part of the CWA including the San Antonio area. We will continue the Flash Flood Watch as it is. LONG TERM (Thursday Night through Tuesday)... The upper level short wave will continue to move through Central Texas Thursday night and Friday. The surface front will move off into the Gulf. Showers and thunderstorms will continue, but moisture will decrease during this time. Locally heavy rain will become less likely. The upper level ridge will build across Texas from the east over the weekend. The low level flow will shift from the northeast to the east. Drier surface air will move into South Central Texas behind the front. This will generally dry things out for the weekend. By Monday the low level flow will switch around to the southeast bringing deeper moist air into the region. This may be sufficient to produce isolated showers and thunderstorms across the southern part of the area Monday and Tuesday, but most places will remain dry. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 87 72 85 69 83 / 30 30 40 40 40 Austin Bergstrom Intl Airport 86 71 86 69 84 / 30 20 40 40 30 New Braunfels Muni Airport 85 72 85 69 84 / 40 20 40 40 40 Burnet Muni Airport 81 68 81 65 78 / 50 40 60 50 40 Del Rio Intl Airport 79 71 80 68 81 / 80 80 50 50 60 Georgetown Muni Airport 85 70 84 67 82 / 30 30 50 50 30 Hondo Muni Airport 85 71 87 69 86 / 70 50 30 40 40 San Marcos Muni Airport 85 71 86 69 84 / 30 20 40 40 40 La Grange - Fayette Regional 88 73 88 70 86 / 20 20 40 40 30 San Antonio Intl Airport 84 72 85 70 84 / 50 30 40 40 40 Stinson Muni Airport 85 73 86 71 84 / 50 30 30 40 40 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday evening for the following counties: Bandera...Dimmit...Edwards...Frio...Kerr...Kinney... Maverick...Medina...Real...Uvalde...Val Verde...Zavala. && Mesoscale/Aviation...Hampshire Synoptic/Grids...05
Hazardous weather outlook, Sep 27, 4:30 AM CDT, 5 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 430 AM CDT Wed Sep 27 2017 TXZ171>173-183>194-202>209-217>225-228-281345- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 430 AM CDT Wed Sep 27 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Locally heavy rain may lead to flash flooding. A Flash Flood Watch is in effect for the area along and west of a line from Kerrville to Dilley to the Rio Grande Plains. New rainfall amounts through Thursday afternoon could be 2 to 4 inches with isolated 8 inches across this area. In addition, 1 to 2 inches could occur along the I-35 corridor through Thursday but this area is less at risk for flooding concerns. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The threat for locally heavy rainfall will be ending Thursday, but chances for rain will continue into Friday night/Saturday. Although, widespread rainfall is not likely, any brief downpours could lead to localized flooding concerns. .SPOTTER INFORMATION STATEMENT... Please report any heavy rain or flooding.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:34 PM CDT | River Flood Warning | EWX | Val Verde | 38 hr |
| Sep 26, 8:34 PM CDT | River Flood Warning | EWX | Val Verde | 32 hr |
| Sep 27, 2:19 AM CDT | Areal Flood Advisory | EWX | Dimmit, Frio, Zavala | 4 hr |
| Sep 27, 5:20 AM CDT | Areal Flood Advisory | EWX | Maverick | 4 hr |
| Sep 27, 6:11 AM CDT | Areal Flood Advisory | EWX | Dimmit, Frio, Zavala | 3 hr |
| Sep 27, 9:07 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 6 hr |
| Sep 27, 9:19 AM CDT | Areal Flood Advisory | EWX | Dimmit, Frio, Maverick, Zavala | 6 hr |
| Sep 27, 12:05 PM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Uvalde | 3 hr |
| Sep 27, 1:04 PM CDT | Flash Flood Warning | EWX | Zavala | 116 min |
| Sep 27, 2:51 PM CDT | Flash Flood Warning | EWX | Uvalde, Zavala | 3 hr |
| Sep 27, 4:53 PM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.